How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8702
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Pearl,I have been told I have Burning red Scrotum and have

Customer Question

Hi Pearl,I have been told I have Burning red Scrotum and have been using Amitriptyline to try to relieve the symptoms but it is pretty uncomfortable especially in the summer months,I was wondering if you had any suggestions as to what I could use instead for better results.
JA: OK. The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: Well,unfortunately I'm on a few other medications at the moment as I suffer from Epilepsy and have suffered from a couple of DVT'S in the past,they are Tegretol,topiramate,perampanel and Warfarin which I have to take daily.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. SH replied 7 months ago.
Thank you for your question.Do you have any pictures that you could attach here for me to see.Please let me know.Regards
Expert:  Dr. Thomas, MD replied 7 months ago.
HelloRed scrotum syndrome as a diagnosis requires that fungal infection and other causes are ruled out.One aspect of treatment is to not put anything on the scrotum that is not called for, especially not steroid creams. If this is considered in the vein of neuropathy, gabapentin and lyrica can be considere. However, as you know, drug interactions can be problematic.If you look at these case histories, you will see that the preferred treatements are1. oral doxyciline.2. Gabapentin.See this link, which also has pictures.http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3184780/ I am a double board certified clinical doctor and I have treated this extensively.Find me anytime.Please click a positive here.
Expert:  Dr. SH replied 7 months ago.
I am looking forward to your response.Kindest regards